# SDR CHQA201000025

- Difficulty date: February 1, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N377SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145579
- Aircraft time: 22,126 hours, 16,152 cycles
- Engine: Allsn AE3007A
- Engine time: 19,526 hours, 18,242 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 1170C000006
- Part serial: 00460
- Condition: Overserviced
- Location: Nlg
- Part time: 18,663 hours, 18,261 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE GETTING VECTORS FOR APPROACH THE CREW RECEIVED A LG AIR/GND FAIL MESSAGE ON EICAS WHEN THE GEAR WAS EXTENDED.  THE QRH WAS FOLLOWED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NOSE LANDING GEAR STRUT FULLY EXTENDED UPON INSPECTION.  THE SERVICE OF THE NOSE LANDING GEAR STRUT WAS ADJUSTED IAW EMB 145 AMM 30-20-01.  THE MESSAGE THEN CLEARED WITH NO FURTHER DEFECTS NOTED.
